# SDR MALA060040

- Difficulty date: January 31, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 20,636 hours, 22,563 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT ONE CYCLE WAS PUSHED TIMER LIGHT ILLUMINATED.  RAN QRH PUSH STR MANUAL BUTTON AND THE GREEN LIGHT DID NOT ILLUMINATE, TIMER LIGHT CAME ON.  AIR TURNBACK TO DTW.  REMOVED AND REPLACED LEADING EDGE BOOT ASSY.  ALL CHECKS GOOD.
